# SDR F3LA200200316

- Difficulty date: October 4, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED LT FUSELAGE FORMER AT FWD OTBD CORNER OF OUTER AIR CONDITIONING DUCT BAY DOOR CRACKED APPROXIMATELY 4 INCHES.  DRILLED AND INSTALLED REPLACEMENT TEE CHORD PER SRM 51-40-02 AND 51-10-2.
